MathSciNet Relay Station
MathSciNet bibliographic data
MR693689 (84f:49057) 49G05 (33A45)
Chang, R. Y.; Wang, M. L. Shifted Legendre direct method for variational problems. J. Optim. Theory Appl. 39 (1983), no. 2, 299–307.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement